# SDR SIMA20150330001

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 11,448 hours, 7,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 3764018 MEL 25-15.  FWD CABIN FLASHLIGHT HOLDER BROKEN, FLASHLIGHT STILL WORKS.  R & R FLIGHT ATTENDANT FWD EMER FLASHLIGHT ASSEMBLY IAW 25-61-02.  OPERATIONS CHECKED GOOD MEL ITEM RESTORED.
